Completeness and coverage of open-access freshwater fish distribution data in the United States

TitleCompleteness and coverage of open-access freshwater fish distribution data in the United States
Publication TypeJournal Article
Year of Publication2017
AuthorsTroia MJ, McManamay RA
Secondary AuthorsRicciardi A
JournalDiversity and Distributions
Volume23
Issue12
Pagination1482 - 1498
Date Published12-2017
URLhttp://doi.wiley.com/10.1111/ddi.2017.23.issue-12
DOI10.1111/ddi.12637
Short TitleDivers Distrib